# SDR IXXA2023082800001

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 79,041 hours, 19,399 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 400
- Part time: 79,041 hours, 19,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON HAS TWO CRACKED LONGERON CLIPS ON THE O/B AND I/B SIDE OF WEB LOCATED JUST AFT OF HYD BAY DOORS . REMOVED AND REPLACED LONGERON CLIPS IN #1 PYLON . IAW B767 SRM 51-40-02 PARA 7
